MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC
Model Number 10112
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported seeking medical assistance from their obgyn for the removal of a reusable flex disc.Customer stated the disc had been in place for approximately 16 hours at time of removal.The customer stated the doctor used tools to assist with removal but did not specify which.Customer reported some pain/discomfort due to the experience, but did not have any serious adverse symptoms - customer stated pain/discomfort resolved immediately after product removal and was not prescribed any medication by their doctor.Customer reported that the obgyn stated they have a high cervix and a menstrual cup would be a better product for their anatomy.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd #204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, ontario L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
panpan wang
318 lincoln blvd. #204
venice, CA 90291
8009310882
MDR Report Key22842952
Report Number3012971814-2025-00023
Device Sequence Number14678131
Product Code HHE
UDI-Device Identifier00851906007590
UDI-Public00851906007590
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10112
Device Lot Number1003984
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale